Format

Send to

Choose Destination
Eur J Dermatol. 2006 Nov-Dec;16(6):666-8.

Association of hypogammaglobulinemia with DRESS (Drug Rash with Eosinophilia and Systemic Symptoms).

Author information

1
Department of Dermatology, Bichat Claude Bernard Hospital, Assistance Publique-Hôpitaux de Paris, 46 rue Henri Huchard, Paris.

Abstract

The association of hypogammaglobulinemia was recently reported in anticonvulsant-associated DRESS. Hypogammaglobulinemia could be the consequence of hypoproteinemia in patients with erythroderma. To ascertain the association of hypogammaglobulinemia with DRESS we compared the prevalence of hypogammaglobulinemia in DRESS and in other cause of erythroderma. In a retrospective study, 39 consecutive patients with DRESS were compared to 52 patients with other causes of erythroderma hospitalized in the same period. Hypogammaglobulinemia was statistically significantly associated with DRESS (p = 0.022). This association was not limited to anticonvulsants (phenytoin, carbamazepin) and was observed with other drugs (allopurinol, tazocillin, ibuprofen, celecoxib, vancomycin).

PMID:
17229608
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center